# SDR CA030529005

- Difficulty date: March 23, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENG WAS REMOVED FROM WING AFTER A/C (ON LANDING) SKIDDED OFF END OF RUNWAY INTO MUD. ENG BEEN SENT FOR SUDDEN STOPPAGE. ENG WAS DAMAGED IN ACCIDENT. MOST SERIOUS DAMAGE WAS FOUND IN PWR SEC BUT BROKEN FUEL PUMP MNTG FLANGE INDICATES THAT GG SEC HAD SOME SERIOUS LOADS/STRESS.  ENG MOSTLY PWR SEC WAS DAMAGED DURING INCIDENT.  ENERGY OF IMPACT WAS REALIZED ON  EXHAUST DUCT THROUGH ITS OUTER SKIN DEFORMATION WHILE OTHER POWER SEC INTERNAL COMPONENTS WERE NOT DAMAGED DESPITE FACT THAT PT SECTION WAS MOVED REARWARD INTO HOT SECTION. ALL POWER, HOT SECTION ELEMENTS, EXCEPT EXHAUST DUCT, WERE REPAIRABLE.  GG SECTION DID NOT HAVE NOTICEABLE DAMAGE ATTRIBUTED TO INCIDENT. UNSERVICEABLE PARTS WERE REPLACED.
